MathSciNet Relay Station
MathSciNet bibliographic data
MR1938704 (2003m:55027) 55U35 (18E30 18G55)
Hovey, Mark Cotorsion pairs, model category structures, and representation theory. Math. Z. 241 (2002), no. 3, 553–592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement